# SDR AALA202206276757

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 66,628 hours, 25,408 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT ON FLIGHT ATTENDANTS PANEL. SERVICED RIGHT SIDE MID DOOR ASSIST BOTTLE PER AMM 52-22-00.
